| Model Number |
MX-410550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side rupture and textured exchange due to concern with product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, a broken sharp assessed, as unidentified (tear) opening (shell thickness was within specification).And missing piece of the shell assessed, as to inconclusive.Anxiety-product/procedure: unable to confirm, as it is a medical event.Not related to the device.Additional observations: crease flat observed, in the device.
Event or Problem Description
Patient reported, left side rupture.And textured exchange, due to concern with product.Device has been explanted.